Embedding C(X) in an algebra of analytic functions
Dales, H.
Banach Center Publications, Tome 7 (1982), p. 231-236 / Harvested from The Polish Digital Mathematics Library
Publié le : 1982-01-01
EUDML-ID : urn:eudml:doc:209170
@article{bwmeta1.element.bwnjournal-article-bcpv8i1p231bwm,
     author = {Dales, H.},
     title = {Embedding C(X) in an algebra of analytic functions},
     journal = {Banach Center Publications},
     volume = {7},
     year = {1982},
     pages = {231-236},
     zbl = {0492.46042},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-bcpv8i1p231bwm}
}
Dales, H. Embedding C(X) in an algebra of analytic functions. Banach Center Publications, Tome 7 (1982) pp. 231-236. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-bcpv8i1p231bwm/